MathSciNet Relay Station
MathSciNet bibliographic data
MR1501034 11T30 (11A07)
Mitchell, Howard H. On the generalized Jacobi-Kummer cyclotomic function. Trans. Amer. Math. Soc. 17 (1916), no. 2, 165–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement